Doctors Against Toxic Jabs

Catholic World Report (CWR) published testimonies of 11 doctors who suffered serious/debilitating harm from toxic flu/covid jabs.

They’ve gone public to warn others of the hazards posed by jabs that don’t protect.

Representing them, attorney Aaron Siri said they “supported” jabs.

“Almost all of them are fully” jabbed, he said.

By letter to the Pharma-controlled HHS, FDA and CDC, he said the following:

“It is understandable that you would not want to admit that a product you have authorized, approved, and widely promoted caused harm, but we implore you to have the moral fortitude to rise above your personal interests.”  

“These physicians stand to lose an incredible amount coming forward – their income, jobs, careers, privacy, etc.”

“But they do so to put the interest of the public and of their patients ahead of their own. We ask you to do the same.”

As expected, his remarks fell on deaf ears.

By FDA email on November 1, Siri was unacceptably told to submit information of adverse events to (the CDC’s Pharma-controlled) Vaccine Adverse Events Reporting System (VAERS).

He responded saying the following:

“Your (unacceptable) response continues to make clear you have no intention of taking their concerns seriously.” 

“They detail in their sworn declarations that they have submitted the serious injuries they and their patients have suffered to VAERS, but have received no adequate response.”

The latest VAERS data through late October included 818,042 adverse events, many serious ones, and 17,128 deaths.

As explained before — based on HHS data — the above numbers represent less than 1% of the true toll.

Hundreds of thousands of adverse events — at times perhaps millions — are willfully excluded from VAERS reports to conceal devastating harm from jabs.

In the US alone, millions were irreparably harmed. Hundreds of thousands likely died.

The vast majority of the true toll are falsely attributed to unrelated diseases or left unreported.

A typical reality-defying CDC statement falsely claims that “(r)eports of adverse events to VAERS following (jabs), including deaths, do not necessarily mean that (they) caused a health problem (sic).”

A pediatrician among the 11 doctors cited by CWR said he’s suffering from neurological problems after being double-jabbed.

“It is devastating to me, not only that this happened, but that the medical community as a whole is not willing to acknowledge that this is happening,” he said, adding: 

“I have been injured by the (jabs) and I am honestly terrified of what will happen if we don’t look into this and continue to give booster shots to adults and doses to young children.”

An adversely affected dermatologist said she experienced tingling in her hands after a second jab.

Her condition worsened along with experiencing “shaky muscles and weakness.”

Seeking help, a neurologist “had no treatment options to offer other than, ‘I suspect this will improve over time.’ It hasn’t.” 

“I have been struggling with fatigue, exercise and heat intolerance, burning sensation of bilateral upper and lower extremities, gastric paresis, constipation, irritability and weakness since this began.”

“It is difficult to work with a marked decline in stamina.”

Another pediatrician said she was ordered to take a second jab or risk job loss if refused.

She’s suffering from arm and shoulder pain, numbness and tingling in her hands.

She treated a number of children who experienced disturbing adverse events from jabs.

“We cannot just throw children under the bus and say they need to (be jabbed) the sake of the rest of society,” she said.

“We must put their needs and health first, especially when we don’t know the longterm effects.” 

“Doctors are dismissing the side effects of (jabs).”

They’re “real” and long-lasting. 

A retired gastroenterologist said she suffered a “life-threatening and life-altering severe reaction” 30 minutes after receiving the first Pfizer dose in December 2020. 

“I have suffered from severe and painful paresthesias in my face, head and body and have been incapacitated for 10 months.”

“I have suffered from tremors, twitching, internal vibrations, the feeling of a tight constriction band around my chest, loud tinnitus, blurred vision, dizziness and imbalance, weakness and headaches since” jabbed.

“It is time that these reactions be acknowledged by the medical community.”

“The medical community needs to be educated about these reactions and research must be funded to determine what caused these reactions and how to treat them.”

Another pediatrician experienced sinus tachycardia and small-fiber neuropathy three days after taking a second Pfizer jab.

“When my neurological symptoms began, I was terrified that I would lose my ability to practice medicine because the weakness was so significant,” she said.

“I worried that I had developed MS (multiple sclerosis) or myasthenia gravis.” 

“I am fortunate that my neurologist had another patient with very similar symptoms who was farther along in her evaluation, and was willing to take my concerns seriously.”

An ER physician said one of his patients developed Stevens-Johnson Syndrome within two weeks after being jabbed.

Another patient developed Guillain-Barre Syndrome.

Two female patients suffer from heart arrhythmia from jabs.

An orthopedic surgeon said jabbing caused numbness, weakness and balance issues after one Moderna jab.

Diagnosed with transverse myelitis and a demyelinated lesion on his spinal cord, he’s partially disabled.

A family medicine doctor reported severe reactions within minutes of being jabbed, again after a 2nd dose.

They include tachycardia, dizziness, flushing, facial numbness and elevated blood pressure.

“I couldn’t stand up or walk more than 100 feet due to severe dizziness, racing heart and feeling like I was burning all over,” she said, adding: 

“I then began to experience significant muscle fatiguability in my lower extremities, as well as overall profound fatigue.”

Because of severe symptoms, she cannot practice medicine like before.

At the hospital where she worked, she “was treated very poorly,” she said, falsely told her symptoms were from “anxiety and postpartum hormones.”

Another physician said she “developed disabling symptoms” from jabs, adding: 

They persist “to this day. My symptom list is long and includes the following: tinnitus, menstrual cycle irregularities, hair loss, paresthesias, fatigue, bladder incontinence, inappropriate tachycardia and cognitive impairment.” 

The above reports aren’t isolated cases, far from it.

Toxic jabs caused an epidemic of illnesses.

Real and widespread in nations where people are being jabbed, they’re worlds apart from the fake flu/covid pandemic that doesn’t exist.

The solution not taken is clear — halting jabs that harm and don’t protect.

It’s crucial for everyone to say NO and hold firm.

The alternative is loss of health sooner or later.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Blog at WordPress.com.

Up ↑

%d bloggers like this: